Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An identity in arithmetic


Authors: H. D. Block and Jacob Marschak
Journal: Bull. Amer. Math. Soc. 65 (1959), 123-124
DOI: https://doi.org/10.1090/S0002-9904-1959-10287-1
This work is cited by: Bull. Amer. Math. Soc., Volume 66, Number 1 (1960), 28--31
MathSciNet review: 0105167
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10287-1